# SDR 2007UALA03277

- Difficulty date: August 19, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 41,667 hours, 5,137 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R FWD SILL EMERGENCY LIGHT INOPERATIVE.   08-31-07    RELAMPED.  OP CHECKED OK FOR SERVICE.
